# SDR SWIA201333968

- Difficulty date: July 12, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 26,639 hours, 21,912 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6318,  STRONG FUEL ODOR THROUGH ALL PHASES OF FLIGHT.   REPLACED BOTH WATER SEPARATOR COALESCERS IAW AMM.  RAN APU & PACKS, NO FUEL ODOR NOTED.  OPS CHECKED GOOD.
